T Nation

New to TRT

Hello,

I just started TRT with the VA. My Dr. has me on 200mg/EOW of Test cyp. I took my first injection this evening in the upper outter quadren of my right butt cheek. I’ve been dealing with low t for over a year now and it is because of the crappy docters the VA has. But I finally got a good Dr and am being taken care of. Because it took over a year my low energy and resulting poor diet caused me from being a fairly yolked dude to clinically obese. I’m 5’4 and 230lbs. I also suffer from PTSD, insomnia, Depression and Anxiety.

My very first blood test had me at 50ng/dl then 2 months later I was at 225ng/dl, then 1 month later I was at 264ng/dl. Since I was in “normal range” my docter (actually she was a nurse practitioner) said that she was basically done with monitoring my test levels and that no therapy would be given. After I dropped that NP and got a real dr who was a male, he had me retested and I was at 154ng/dl. He referred me to endo and they started me on the TRT.

I am going to be retested in Feb. half way through my 2 week cycle.

anyways I hope that my levels and energy goes back up so i can get back into the gym, get my muscles back and started enjoying life once again. I look forward to posting and reading threads on this site and learning more about everything.

Hi Juggernaut,

I just wanted to give you a heads up. You may feel horrible a couple of days after your injection. 200mg is a lot to inject at one time. Especially if you have never injected before. You may experience some pretty bad anxiety when the testosterone converts to estrogen. My very first injection was 200mg at my doctor’s office. The day after the injection I felt great. Felt a spring in my step, had more energy, etc.

The second day post injection, I felt horrible. I experienced anxiety for the first time in my life. It was the worst feeling I had ever experienced. Thankfully, I knew from forums like this, that the anxiety was coming from testosterone to estrogen conversion. So, as horrible as it was, I knew it would pass.

You really need to inject more frequently. Once every two weeks is going to put you on a horrible roller coaster ride. Once a week, or even better, twice a week injections are preferred. Whatever happens, please keep your progress posted here. Post your concerns here too. People here have gone through what you have just begun to go through, so people here can help you through this.

Hang in there. Listen to the members here. It will get better. :slight_smile:

Thanks for the information. I will talk to my doctor about changing up my injection schedule and getting more needles and syringes.

Thanks a lot, I just messaged my doctor at the VA. Hopefully he will agree to the change and prescribe me more needles and syringes.